# SDR HEED95435

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 900601
- Condition: Inoperative
- Location: Search
- Part time: 1,415 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DAILY INSPECTION FOUND SEARCH LIGHT INOPERATIVE REPLACED UNIT
